MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0163-4453(94)91993-3

Медицинская библиотека · The Journal of infection · 1994

Temporal artery inflammation as a complication of anthrax.

Doganay M, Aygen B, Inan M, Kandemir O, Turnbull P

Клинический случайСтатьяПеревод в очереди

Аннотация

A 41-year-old male patient was treated with penicillin for cutaneous anthrax affecting the region of the right eye. He was also given dexamethasone for 3 days to combat extensive oedema which was causing respiratory difficulty because of tracheal compression. After the oedema had resolved and the typical necrotic black eschar of anthrax had evolved, he developed acute inflammation of the right temporal artery. We believe this is the first report of this type of complication of anthrax.

Для цитирования: Doganay M, Aygen B, Inan M, Kandemir O, Turnbull P. Temporal artery inflammation as a complication of anthrax.. The Journal of infection. 1994. DOI: 10.1016/s0163-4453(94)91993-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.